Home Forums General Discussion Discolouration of my eye pupils, face and neck areas

This topic contains 19 replies, has 5 voices, and was last updated by  Lynne G.SD 11 months, 2 weeks ago.

Viewing 5 posts - 16 through 20 (of 20 total)
  • Author
    Posts
  • #458103
    cookie
    Participant

    Lynne:Thank you for your reply. Yes I know it’ll be a slow process but nonetheless effective, I hope. I will purchase some niacinamide to take separately. My question was: when do I take the Vitamin C and niacinamide? Do you take it the same time with the minocycline. I want them to be effective. I take a cocktail of vitamins at certain times during the day and would like to maintain an effective schedule. Thanks
    Cookie

    Diagnosed with RA in 2004. Taking minocycline M W F 100mg 2xday. Taking B vitamins, fish oil, probiotics, vit E, calcium, vit D, DHEA, zinc, kaprex, magnesium taurine, curcumin, msm, GLA, vitamin C. Using topical ointments for pain such as Liv Relief, Croyderm and Voltaren. Eating gluten free bread, lactose free milk, lean meat such as chicken and fruits and veggies. Exercising 5 times a week. My side effects of mino are hyperpigmentation of my face/neck and darkening of my gums and whites of eyes.

    #458104
    Maz
    Keymaster

    Maz: I purchased the buffered vitamin C. It is 1000mg in strength. It also contains a small amount of calcium 125 mg and 100mg of quercetin. I need your advice as to when I should take the tablets?? Do you take yours with the minocycline. I really want to eliminate the black discolouration from the whites of my eyes. Thank you very much!
    Cookie

    Hi Cookie,

    I usually mail order my Buffered Sodium Ascorbate Vitamin C Powder from Swanson’s Health Products online. It’s really inexpensive, contains no fillers, and the small tubs come with a little scoop that is equivalent to 2000mg (2gms). So, I’ll put one (occasionally 2) scoop in a smoothie. I always keep my supps well away from my tetracycline, just in case there are any fillers or other additives that might interact. If the one you bought contains calcium, it sounds like it would be optimal to take it well away, by a few hours, from tetras, to ensure it doesn’t bind in the gut and render the tetra useless. All tetracyclines are highly chelative (bind to minerals), so very important not to take anything, including foods high in minerals, near to the tetra doses by a good 2-3 hour window. Anything with iron in it, especially, can lead to the blue-gray hyperpigmentation.

    Cookie, any chance you could add a little signature line in your Profile? The sig line shows up each time you post (see mine below my post), automatically, so you can include your diagnosis, meds, supps, etc. You don’t have to, of course, but it can save you time and can help to generate responses when other forum users are able to relate to something that mirrors their own situation. Thanks!

    Severe, swift onset RA as a result of Lyme disease
    Current Meds: Biaxin (500mg BID), Tetracycline (500mg BID), Tirosint (88mcg), Liothyronine (10 mcg), Compounded Liposomal Artemisinin, LDN (3mg), Topical Progesterone,
    Current Supps: Curcumin, Bovine Colostrum, ALA. NAC, Milk Thistle, Super Liquid Folate/B12/B-Complex, Probiotics, Vit D3
    Supportive Measures: IV Myer's Cocktails, IV Glutathione, FIR Sauna, Gluten-free diet, Gym.

    #458129
    cookie
    Participant

    Thanks Maz for your help! I added a signature as you suggested.

    Cookie

    Diagnosed with RA in 2004. Taking minocycline M W F 100mg 2xday. Taking B vitamins, fish oil, probiotics, vit E, calcium, vit D, DHEA, zinc, kaprex, magnesium taurine, curcumin, msm, GLA, vitamin C. Using topical ointments for pain such as Liv Relief, Croyderm and Voltaren. Eating gluten free bread, lactose free milk, lean meat such as chicken and fruits and veggies. Exercising 5 times a week. My side effects of mino are hyperpigmentation of my face/neck and darkening of my gums and whites of eyes.

    #458214
    cookie
    Participant

    Hi Lynn: your post on Feb 10 stated that 500mg a day of niacinamide would be safe then you mentioned on March 6 that you take 1500mg a day, my question is about toxicity if more than 500mg a day is taken yes or no??! I’m confused. I purchased AOR niacinamide with inositol both are 500 mg. I also put some into my body lotion to help with my skin discolouration which I hope will help. Thanks in advance for clarification on the dosages.

    Cookie

    Diagnosed with RA in 2004. Taking minocycline M W F 100mg 2xday. Taking B vitamins, fish oil, probiotics, vit E, calcium, vit D, DHEA, zinc, kaprex, magnesium taurine, curcumin, msm, GLA, vitamin C. Using topical ointments for pain such as Liv Relief, Croyderm and Voltaren. Eating gluten free bread, lactose free milk, lean meat such as chicken and fruits and veggies. Exercising 5 times a week. My side effects of mino are hyperpigmentation of my face/neck and darkening of my gums and whites of eyes.

    #458215
    Lynne G.SD
    Participant

    Hi Cookie;
    I started off with 500mg to see what happens and it does really help but very slowly.That is why I upped my dose to 1500mg.From the info at school we gather that 3000 should be the limit but niacinamide is wter soluble and anything that is not used gets peed out just like vit.c and many others.The vits that can be very toxic are the oes stored in our fat such as vit.D and A I did very much worse and came out of remission because my rheumy insisted I take a lot of D.
    I usually take my vitamins all together or devided along with a full meal,in fact I never take anything on an empty stomach even mino.The only thing would be my Nattokinase

Viewing 5 posts - 16 through 20 (of 20 total)

You must be logged in to reply to this topic.